IndexAuthor

Number of items: 3.

Bernal González, Luis and Calderón Moreno, M. C. and López Salazar, J. and Seoane-Sepúlveda, Juan B. (2016) Holomorphic functions on non-Runge domains and related problems. Linear Algebra and Its Applications, 511 . pp. 226-236. ISSN 00243795

Bernal González, Luis and Calderón Moreno, M. C. and Seoane-Sepúlveda, Juan B. (2017) Infinite dimensional holomorphic non-extendability and algebraic genericity. Linear Algebra and its Applications, 513 . pp. 149-159. ISSN 0024-3795

Bernal González, Luis and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2014) Linear subsets of nonlinear sets in topological vector spaces. Bulletin of the American Mathematical Society, 51 (1). pp. 71-130. ISSN 0273-0979

This list was generated on Sat Jan 29 03:18:49 2022 CET.